# SDR USAA2012070500016

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 36,413 hours, 13,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN ON 9D.  INSTALLED NEW LENS.
